Title

Structure Preserving Finite Element Approximations of Markov Operators

Document Type

Article

Publication Date

5-1-2002

Department

Mathematics

Abstract

In this paper, we explore some properties of a Markov finite element approximation on a shape-regular triangulation over a polygonal region Omega subset of R-N. In order to find a fixed density of a Markov operator P : L-1 (Omega) --> L-1 (Omega) efficiently, we propose and analyse a finite element scheme for approximating P, which preserves the Markov structure of the operator.

Publication Title

Nonlinearity

Volume

15

Issue

3

First Page

923

Last Page

936